# SDR CALA2024112901357

- Difficulty date: November 25, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 103,510 hours, 25,103 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE ON FINA L WHEN FLAPS 25 WAS SELE CTED. CYCLED FLAP OVRD SWITCH TO OFF AND CYCLED TE ARMING SWITCH. APPLIED HYDRAULICS AND OPERATED THE FLAPS THROUGH FULL RANGE OF MOTION TWICE. NO FAULTS FOUND. REF FIM 27-51 TASK 818. OPS CHECK GOOD. OKAY FOR SERVICE. ADD EMP:U393289,U394466
